Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest medication to increase the breast milk production

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My baby is 3 months old. I dont have breast milk to feed my baby. I have used lactare capsules/ lactare granules powder. I got the milk , but it is not enough milk to feed. Please suggest me the best medicine to get enough breast milk. Thanks in advance
Posted Tue, 26 Nov 2013 in Child Health
Answered by Dr. Uma Rajah Ananth 22 minutes later
Brief Answer: just frequent suckling Detailed Answer: Hi XXXXXXX Good you are trying to increase the breast milk production. Keep it up - that psychological will is very important. Drink more fluids. Drink lot of milk. Keep suckling frequently---- that is let the baby suck more frequently. Empty both breasts at one time . Next time start with the other side .. Lactate is good . There is also a complan preparation called maplan for breastfeeding mothers. Relax while feeding. If every thing fails ten you can start on ( lactogen 1 ). Formula feeds as slash resort. Good luck God bless Dr Uma
Above answer was peer-reviewed by
Follow-up: Suggest medication to increase the breast milk production 43 minutes later
I am planning to use galact granules. I have heard about fenugreek tablets also. which is the best option?
Answered by Dr. Uma Rajah Ananth 7 hours later
Brief Answer: may be galact! Detailed Answer: Hi, Galact granules is another aurvedic preparation. It works. for some.. Fenugreek should be used in moderation. It has some side effects like reducing blood sugar and uterine cramps. Pl try one after another so that if you get some side effects you will know which one is the cause. You can start with galact first and see. God bless Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor